# SDR SWAA2022021701052

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DAMAGED STA 254-260; LBL 15-RBL5; AND STA 268-270; LBL 10-15; WL 208. / REPAIRED COCKPIT FLOOR DAMAGE STA 254 - 260; LBL 15 - RBL 5 AND STA 268 - 270; LBL 10 - LBL 15; WL 208 PER ER # 18-04150 REV IR AND EA 1-753-33329 REV IR.
